# SDR ASAA1159097

- Difficulty date: February 14, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 16,670 hours, 5,025 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A261057
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO NR 2 FLOOR PANEL IS CRACKED. REMOVED CRACKED FLOOR PANEL FABRICATED AND INSTALLED REPLACEMENT PART IAW BOEING DWG 453A2610 AND B737 800 SRM 53 60 53 51 40 02 51 40 08 51 20 01 AND BOEING SOPM 20 41 02.
